# SDR AALA201905289003

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 16,329 hours, 4,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ACCUMULATOR (CYLINDER) AT 4R HAD LOW PRESSURE. MAINTENANCE SERVICED CYLINDER TO PROPER PRESSURE PER AMM 52-10-00.
